# SDR REXA2019012300135

- Difficulty date: January 22, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS [ FS= 677 TO FS= 720, STGR 15LH/RH ] [FS= 744 TO FS= 761, STGR 15LH/RH ] [ FS= 785 TO 847+16, STGR 15LH/RH ] [ FS= 847+16 TO FS= 906, STGR 15LH ][FS= 847+16 TO FS= 865, STGR 15RH ] AT PAX CABIN. (CPAX) (TCI: 53-20-23. COMPLETE: SUMMARY. SIDE SEAT RAILS IN
SECTIONS [ FS= 677 TO FS= 720, STGR 15LH/RH ] [ FS= 744 TO FS= 761, STGR 15LH/RH ] [ FS= 785 TO 847+16, STGR 15LH/RH ] [ FS= 847+16 TO FS= 906, STGR 15LH ] [ FS= 847+16 TO FS= 865, STGR 15RH ] AT PAX CABIN WERE REPLACED PER CRJ900 AMM 53-00-4.
